# SDR 20010112SG044

- Difficulty date: November 25, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N432PC
- Make and model: Boeing 727151C
- Aircraft serial: 19867C
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 714 - BUF - NR 3 ENGINE FIRE LOOP WOOD NOT TEST.  REMOVED AND REPLACED NR 3 ENGINE FIRE LOOP.  SYSTEM OPERATES NORMAL.  (M)
